# SDR 2013F00011

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,106 hours, 29,998 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD PA SPEAKER IN GALLEY NOT AUDIBLE.
